RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 2, Pages 22–35 (Mi faa576)  

This article is cited in 3 scientific papers (total in 3 papers)

Nonself-adjoint Friedrichs Model in Hydrodynamic Stability

S. A. Stepin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (1353 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:2, 91–101

Bibliographic databases:

UDC: 517.9
Received: 03.08.1994

Citation: S. A. Stepin, “Nonself-adjoint Friedrichs Model in Hydrodynamic Stability”, Funktsional. Anal. i Prilozhen., 29:2 (1995), 22–35; Funct. Anal. Appl., 29:2 (1995), 91–101

Citation in format AMSBIB
\Bibitem{Ste95}
\by S.~A.~Stepin
\paper Nonself-adjoint Friedrichs Model in Hydrodynamic Stability
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 2
\pages 22--35
\mathnet{http://mi.mathnet.ru/faa576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1340301}
\zmath{https://zbmath.org/?q=an:0842.76030}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 2
\pages 91--101
\crossref{https://doi.org/10.1007/BF01080007}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TH47600003}


Linking options:
  • http://mi.mathnet.ru/eng/faa576
  • http://mi.mathnet.ru/eng/faa/v29/i2/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Stepin, “The Rayleigh hydrodynamical problem: a theorem on eigenfunction expansion and the stability of plane-parallel flows”, Izv. Math., 60:6 (1996), 1293–1316  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. Yu. Konstantinov, “Spectral Analysis of One Class of Matrix Differential Operators”, Funct. Anal. Appl., 31:3 (1997), 209–211  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Lapin V.N., “Ob ustoichivosti techeniya kuetta idealno zhestkoplasticheskogo tela”, Vestnik Moskovskogo universiteta. Seriya 1: Matematika. Mekhanika, 2011, no. 1, 42–48  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:275
    Full text:104
    References:38
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020